my Dr. will increase in 1 more week to 200mg a day, she told me to take it at night if it continues to make me sleepy???
Hi, try to hold in there for another week. By the end of week 4 people generally feel much better. I am concerned about the big hike in dosage that your doctor is planning. It is recommended to increase by 50mg every one or two weeks. Regarding the sleepiness, if you are taking the XR version, yes, take it at night if that works better for you. I'm sure you will be feeling better soon. Be sure to keep your doctor up to date if you are/start to experience any other side effects.
I have quite the opposite problem. I can only sleep 4-5 hours, then wide awake; does anyone also have this problem? I was 'weaned' off Dilantin and put on Lamictal gradually, and when going off Dilantin, the problem got gradually worse. No one has answered my problem page, so excuse me for writing this. I am getting no satisfaction for my problem from my doctor, it's like 'live with it.'
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jun 2012 • 2 answers
Posted 7 Apr 2013 • 4 answers
Posted 16 Jun 2013 • 2 answers
Posted 6 Sep 2015 • 2 answers
Praluent - I have been extremely sleepy and tired all the time. I want to sleep all day. A day after
Posted 23 Apr 2017 • 0 answers